# SDR 98ZZZX4564

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503MA
- Make and model: Cessna 172M
- Aircraft serial: 17266089
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW14995
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 1,321 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN OIL LEAK, FOUND NR 3 CYLINDER PUSH ROD HOUSING RETAINER SPRING BROKEN.
